# SDR AALA2019061879024

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 15,938 hours, 7,620 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054015664
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO MIA ON ACCOUNT OF YELLOW HYDRAULIC SYSTEM ENGINE PUMP OVERHEAT. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED #2 EDP CASE DRAIN FILTER AND FOUND CONTAMINATION IN THE DRAIN FILTER. MAINTENANCE REMOVED AND REPLACED THE #2 EDP IAW AMM 29-13-51. OPS CHECK GOOD. UPON REMOVAL, FOUND THE DRIVE SHAFT SHEARED AT THE ACCESSORY GEAR BOX.
